# SDR JR2R20240427726

- Difficulty date: April 27, 2024
- Submitted: April 27, 2024
- Operation: Air carrier
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 19,712 hours, 11,815 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 17033158004
- Condition: Crushed
- Location: Rt Flap Fairing
- Part time: 19,712 hours, 11,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B FLAP FAIRING 633BB CRUSHED RH O/B AFT FLAP O/B AFT DOUBLER
